# SDR SWAA2023112014411

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 847-867; CORROSION AROUND NUT-PLATE HOLES ON RT TRANSITION ANGLE.<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1.;[02] REMOVED CORROSION FROM AREA PER SRM 53-60-15-1A-1 (REMAINING THICKNESS 0.045'). SHIELD/TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[03] REMOVED TRANSITION ANGLE (SHIELD).;[04] LOCATED HOLES ON NEW TRANSITION ANGLE (SHIELD) PER SRM 51-40-02.;[05] OK TO INSTALL ANGLE.;[06] REMOVED AND REPLACED RH TRANSITION ANGLE (SHIELD) STA 847-867 PER SRM 53-60-15-1A-1 AND SRM 51-40-02.;[07] C/W INSPECTION. SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED
